MathSciNet Relay Station
MathSciNet bibliographic data
MR70757 42.1X
Fine, N. J. Cesàro summability of Walsh-Fourier series. Proc. Nat. Acad. Sci. U.S.A. 41, (1955). 588–591.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement